About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 261353, 9 pages
http://dx.doi.org/10.1155/2013/261353
Research Article

LMI-Based Stability Criterion of Impulsive T-S Fuzzy Dynamic Equations via Fixed Point Theory

1Institution of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2College of Mathematics and Software Science, Sichuan Normal University, Chengdu 610066, China

Received 27 June 2013; Accepted 6 August 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Ruofeng Rao and Zhilin Pu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruofeng Rao and Zhilin Pu, “LMI-Based Stability Criterion of Impulsive T-S Fuzzy Dynamic Equations via Fixed Point Theory,” Abstract and Applied Analysis, vol. 2013, Article ID 261353, 9 pages, 2013. doi:10.1155/2013/261353